IJPAM: Volume 100, No. 4 (2015)

SPANNED VECTOR BUNDLES ON $X_1\times \PP^2$,
$X_1$ A SURFACE, WITH $c_1 =R\boxtimes \Oo _{\PP^2}(1)$

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. Let $X_1$ be a smooth surface. We study rank $r$ spanned vector bundles $\Ee$ on $X_1\times \PP^2$ whose determinant is of the form $L\boxtimes \Oo _{\PP^2}(1)$ with $L$ a spanned line bundle on $X_1$. We divide them according the behaviour of the dependency locus of $r-1$ general sections of $\Ee$ with respect to the projection $X_1\times \PP^2\to X_1$.

Received: November 30, 2014

AMS Subject Classification: 14J60, 14M20

Key Words and Phrases: spanned vector bundles, 4-fold

Download paper from here.




DOI: 10.12732/ijpam.v100i4.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 4
Pages: 449 - 453


$X_1\times \PP^2$, $X_1$ A SURFACE, WITH $c_1 =R\boxtimes \Oo _{\PP^2}(1)$%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).